MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 3 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. 3 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); EXPANDER, SURGICAL, SKIN GRAFT
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.E1 telephone number: (b)(6).G2 country: japan.
 
Event or Problem Description
It was reported that during surgery the carrying skin graft was magnified to 1.5 to 1, although the specification rate of magnification of the product is 3 to 1.There was no note of patient harm or delay.Due diligence is complete and there is no additional information available.There was no adverse event associated with this malfunction.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).No product was returned or pictures provided; functional, visual, and/or dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to a manufacturing issue.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during surgery on (b)(6) 2023, the carrying skin graft was magnified to 1.5 to 1, although the specification rate of magnification of the product is 3 to 1.There was no note of patient harm.There was a delay of 0-15 minutes and the procedure was completed with another device.Due diligence is complete and there is no additional information available.There was no adverse event associated with this malfunction.

Brand Name
3 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM)
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key18631409
Report Number0001526350-2024-00178
Device Sequence Number15476935
Product Code FZW
UDI-Device Identifier00889024372566
UDI-Public(01)00889024372566(17)270118(10)65390419
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00219501300
Device Lot Number65390419
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN MESHER.
Patient SexPrefer Not To Disclose